Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Burning sensation in stomach. Taken Pudin. What could be the reason?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
In last one and half month I got two times burning sensation in my stomach which lasted for 3 hours and got reduced/over after taking Pudin XXXXXXX Why is this?
Posted Tue, 22 May 2012 in General Health
Answered by Dr. Pragnesh Vachharajani 52 minutes later

Thanks for posting your query.

There could be various reasons for this kind of burning sensation in stomach.

The commonest possible reasons are

>Food. Any form excessive food, over eating, junk food etc.which are difficult to digest can lead to this kind of burning.
>Any medicines like pain killer when taken, at times in some patients can lead to this.
>Change or irregularity in eating habits like traveling, fast etc.can also leads to this.
>Smoking or tobacco in any form
>In adequate sleep/stress

In almost all the instances mentioned about the acid secretion in stomach increases and lead to this kind of discomfort or burning.

I do not see any reason for worry.

In case this increase in frequency then only you have start looking for probable reasons and discuss with your doctor about treatment options.

In mean time, try to remember that what was eaten the day before when this burning happened.

Take regular diet.
Do regular exercise and remain active.

I hope this answers your query, I will be glad to reply any follow up query that you have.

In case you do not have any further query, please accept the answer.



Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor